Advertisement

Gastroenterologia Japonica

, Volume 1, Issue 3, pp 52–53 | Cite as

Case report of drug induced liver disease following of anticancer agents therapy

  • N. Hattori
  • M. Arima
  • K. Itakura
  • E. Araki
Proceedings of the 7th Autumnal Meeting Sept. 1965—Sapporo General Lectures… (1)–(88)
  • 7 Downloads

Keywords

Acute Myeloid Leukemia Intrahepatic Cholestasis Toxic Hepatitis Liver Cell Necrosis Fine Structural Change 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature

  1. Hepatotoxicity of Therapeutic Agents; Ann. N.Y. Acad. Sci., Vol. 104, Art. 3.Google Scholar

Copyright information

© The Japanese Society of Gastroenterology 1966

Authors and Affiliations

  • N. Hattori
    • 1
  • M. Arima
    • 1
  • K. Itakura
    • 2
  • E. Araki
    • 3
  1. 1.National Cancer HospitalInternal MedicineJapan
  2. 2.PathologyJapan
  3. 3.Clinikal ChemistryJapan

Personalised recommendations